Jñānābha‎, Vol. 49 (2) (2019), 28-33

SOME CHARACTERIZATIONS OF CHAUDHRY AND AHMAD PROBABILITY DISTRIBUTION USEFUL IN SIZE MODELING

By

M. Shakil(1) and M. Ahsanullah(2)

(1)Miami Dade College, Hialeah, FL 33012, USA

(2)Rider University, Lawrenceville, NJ 08648, USA

Email:mshakil@mdc.edu, ahsan@rider.edu

(Received : August 11, 2019 ; Revised: September 22, 2019)



Abstract

The objective of this paper is to give some new characterizations by truncated moment, order statistics and upper record values for a probability distribution introduced by Chaudhry and Ahmad useful in size modeling [8].


2010 Mathematics Subject Classification60E05, 62E10, 62E15, 62G30
Keywords and phrasesCharacterizations; Order Statistics; Record Values; Truncated Moment